# SDR DL72E990536

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Shorted
- Location: Row 1-26
- Component: 1001141
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATE WHEN ARMED SEAT 1 TO 26.  FOUND LIGHTS ILLUM INTERMITTENTLY.  ISOLATED PROBLEM TO RT CONTROL SYSTEM, FOUND POWER AT PIN 4 AT FWD BATTERY PACK.  INSPECTED WIRE BUNDLE IN CEILING, AT ALL BATTERY PACKS.  FOUND AFT AIRSTAIR LIGHT AND BATTERY ASSY SHORTED INTERNALLY.  REPLACED AFT AIRSTAIRS EMERGENCY EXIT LIGHT ASSY.  ALL LIGHTS CHECK NORMAL.
